Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus


Author: Steven Hurder
Journal: Bull. Amer. Math. Soc. 23 (1990), 107-113
MSC (1985): Primary 57S25, 58H15, 22E40
MathSciNet review: 1027900
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57S25, 58H15, 22E40

Retrieve articles in all journals with MSC (1985): 57S25, 58H15, 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15914-2
PII: S 0273-0979(1990)15914-2